# SDR SIMA200328803

- Difficulty date: October 14, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4038
- Condition: Inoperative
- Location: Tail Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURNG TAKEOFF AT 800 AGL CREW REPORTED PITCH TRIM ONE INOPERATIVE WITH CAS MESSAGE.  WHEN AIRCRAFT WAS LEVELED BACKUP PITCH TRIM BECAME INOPERATIVE WITH NO MESSAGE.  COMPLIED WITH APPROPRIATE CHECKLIST AND RECOVERED ALL PITCH TRIMS.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT AND THE BACK UP TRIM SWITCH (P/N 145-34177-401) IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
